# SDR SIMA2018043028002

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,014 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644417
- Condition: Corroded
- Location: Frames 46-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT OMEGA BEAM FROM FRAMES 46 TO 53.  BLENDED THE CORROSION AND DETERMINED TO BE OUT OF LIMITS IAW SRM 53-23-10.  REMOVED AND REPLACED THE OMEGA BEAM IAW SRM 51-40-02, SRM 51-20-03, AND CPM 51-21-04.
